# SDR SIMA20220506001

- Difficulty date: May 6, 2022
- Submitted: May 8, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 42,780 hours, 37,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070022001
- Part serial: NSN
- Condition: Unserviceable
- Location: Aft
- Component: Flashlight Syst
- Component part number: P2070022001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 05008M-C. LGPG 4874263. AFT FA FLASHLIGHT HOLDER CLIP BROKEN.-C/A-RAR AFT FA FLASHLIGHT BRACKET IAW AMM EMB145 33-51-01. NO DEFECTS NOTED. MEL ITEM RESTORED.
